Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Further two-dimensional effects of cylinders rolling on an elastic half-space


Author: A. M. Roberts
Journal: Quart. Appl. Math. 29 (1971), 17-28
DOI: https://doi.org/10.1090/qam/99766
MathSciNet review: QAM99766
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Cole and J. Huth, Stresses produced in a half plane by moving loads, J. Appl. Mech. 25 (1958), 433–436. MR 0099772
  • [2] J. W. Craggs and A. M. Roberts, On the motion of a heavy cylinder over the surface of an elastic half space, J. Appl. Mech. 34, 207-209 (1967)
  • [3] L. A. Galin, Contact problems of the theory of elasticity, GITTL, Moscow, (Russian), 1963
  • [4] R. V. Gol'dštein, Rayleigh waves and resonance phenomena in elastic bodies, J. Appl. Math. Mech. 29, 608-619 (1965)
  • [5] D. L. Lansing, The displacements in an elastic half space due to a moving concentrated normal load, NASA Technical Report R-238, 1966
  • [6] N. I. Mushelišvili, Some fundamental problems in the mathematical theory of elasticity. Fundamental equations, plane theory of elasticity and bending, Izdat. Akad. Nauk SSSR, Moscow, 1949; English transl., Noordhoff, Groningen, 1953
  • [7] J. R. M. Radok, On the solution of problems of dynamic plane elasticity, Quart. Appl. Math. 14 (1956), 289–298. MR 0081075, https://doi.org/10.1090/S0033-569X-1956-81075-X
  • [8] A. M. Roberts, Two-dimensional effects of loads moving on the surface of elastic and thermoelastic half spaces, Ph. D. Thesis, University of Melbourne, 1969
  • [9] A. M. Roberts, A two-dimensional mixed boundary-value problem in elasticity, Quart. Appl. Math. 28, 445-449 (1970)
  • [10] Ian N. Sneddon, The stress produced by a pulse of pressure moving along the surface of a semi-infinite solid, Rend. Circ. Mat. Palermo (2) 1 (1952), 57–62. MR 0075767, https://doi.org/10.1007/BF02843720


Additional Information

DOI: https://doi.org/10.1090/qam/99766
Article copyright: © Copyright 1971 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website